I don't have any personal experience with this, but some IUDs do list weight gain as a side effect. If you're sure that you're tracking your calories properly and have had your thyroid checked, the IUD could be the cause. See if your doctor can set you up with an alternative.
Fitness Minutes: (0)
2 2/3/13 6:11 P
Hi im Nicole 28 and i just had my 3rd child and i was at 119 pre pregnancy went for my 6 week i was at 136 ... i got on the Mirena IUD and i feel like ive just been gaining a lot of weight since then. Its been six moths now and im at 149... Ive been working out 4-5 times a week and dieting and im just getting Exremly fustrated and im not sure if its because of my IUD or if its me?? Any advice would be Awesome :))
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.